×

Regularity and energy conservation for the compressible Euler equations. (English) Zbl 1365.35113

In this paper the authors consider both the inhomogeneous incompressible Euler equations and the compressible isentropic Euler equations. They derive sufficient conditions on the regularity of density \(\rho\) and velocity \(u\) to ensure the conservation of energy. Their approach is based on the idea of P. Constantin et al. [Commun. Math. Phys. 165, No. 1, 207–209 (1994; Zbl 0818.35085)] to use suitable commutator estimates. Therefore, the corresponding regularity assumptions are stated in terms of Besov spaces \(B^{\alpha, \infty}_{p}\) similar to those in [loc. cit.].
The bibliography contains 21 items. The authors give an appropriate overview on the problems. The paper is self-contained and reads good.

MSC:

35Q31 Euler equations
35B65 Smoothness and regularity of solutions to PDEs
76N10 Existence, uniqueness, and regularity theory for compressible fluids and gas dynamics

Citations:

Zbl 0818.35085
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Buckmaster, T.; De Lellis, C.; Isett, P.; Székelyhidi, L., Anomalous dissipation for 1/5-Hölder Euler flows, Ann. Math. (2), 182, 127-172, (2015) · Zbl 1330.35303
[2] Buckmaster, T., De Lellis, C., Székelyhidi, Jr., L.: Dissipative Euler flows with Onsager-critical spatial regularity. Comm. Pure Appl. Math. (2015) · Zbl 1308.35190
[3] Cheskidov, A.; Constantin, P.; Friedlander, S.; Shvydkoy, R., Energy conservation and onsager’s conjecture for the Euler equations, Nonlinearity, 21, 1233-1252, (2008) · Zbl 1138.76020
[4] Chiodaroli, E., A counterexample to well-posedness of entropy solutions to the compressible Euler system, J. Hyperbolic Differ. Equ., 11, 493-519, (2014) · Zbl 1304.35515
[5] Chiodaroli, E.; De Lellis, C.; Kreml, O., Global ill-posedness of the isentropic system of gas dynamics, Comm. Pure Appl. Math., 68, 1157-1190, (2015) · Zbl 1323.35137
[6] Constantin, P.,W. E, Titi, E. S.: Onsager’s conjecture on the energy conservation for solutions of Euler’s equation. Comm. Math. Phys., 165(1), 207-209 (1994) · Zbl 0818.35085
[7] Danchin, R., On the well-posedness of the incompressible density-dependent Euler equations in the \(L\)\^{}{\(p\)} framework, J. Differ. Equ., 248, 2130-2170, (2010) · Zbl 1192.35137
[8] Danchin, R.; Fanelli, F., The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces, J. Math. Pures Appl. (9), 96, 253-278, (2011) · Zbl 1229.35195
[9] De Lellis, C.; Székelyhidi, L., On admissibility criteria for weak solutions of the Euler equations, Arch. Ration. Mech. Anal., 195, 225-260, (2010) · Zbl 1192.35138
[10] Duchon, J.; Robert, R., Inertial energy dissipation for weak solutions of incompressible Euler and Navier-Stokes equations, Nonlinearity., 13, 249-255, (2000) · Zbl 1009.35062
[11] Eyink, G. L., Energy dissipation without viscosity in ideal hydrodynamics. I. Fourier analysis and local energy transfer, Phys. D, 78, 222-240, (1994) · Zbl 0817.76011
[12] Feireisl, E., Maximal dissipation and well-posedness for the compressible Euler system, J. Math. Fluid Mech., 16, 447-461, (2014) · Zbl 1308.35190
[13] Feireisl, E.; Liao, X.; Málek, J., Global weak solutions to a class of non-Newtonian compressible fluids, Math. Methods Appl. Sci.,, 38, 3482-3494, (2015) · Zbl 1335.35180
[14] Frehse, J., Málek, J., Ružicka, M.: Large data existence result for unsteady flows of inhomogeneous shear-thickening heat-conducting incompressible fluids. Comm. Partial Differ. Equ., 35(10), 1891-1919 (2010) · Zbl 1213.35348
[15] Isett, P.: A proof of Onsager’s conjecture. Preprint, 2016 · Zbl 1335.58018
[16] Leslie, T. M.; Shvydkoy, R., The energy balance relation for weak solutions of the density-dependent Navier-Stokes equations, J. Differ. Equ., 261, 3719-3733, (2016) · Zbl 1383.76080
[17] Marsden, J. E., Well-posedness of the equations of a non-homogeneous perfect fluid, Comm. Partial Differ. Equ.,, 1, 215-230, (1976)
[18] Onsager, L., Statistical hydrodynamics. Nuovo Cimento (9), 6(Supplemento, 2 (Convegno Internazionale di Meccanica Statistica)), 279-287 (1949) · Zbl 1277.35293
[19] Scheffer, V., An inviscid flow with compact support in space-time, J. Geom. Anal.,, 3, 343-401, (1993) · Zbl 0836.76017
[20] Shnirelman, A., Weak solutions with decreasing energy of incompressible Euler equations, Comm. Math. Phys.,, 210, 541-603, (2000) · Zbl 1011.35107
[21] Wróblewska-Kamińska, A., Unsteady flows of non-Newtonian fluids in generalized Orlicz spaces, Discrete Contin. Dyn. Syst., 33, 2565-2592, (2013) · Zbl 1277.35293
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.